# SDR 06FDEA03892

- Difficulty date: November 5, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,142 hours, 29,110 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O AT KLAX, ON SLAT RETRACTION GOT THE STICK SHAKER AND AUTO SLAT EXTENSION.  RAN QRH PROCEDURE AND STILL EXPERIENCED THE SAME.  DUMPED  FUEL TO LANDING WEIGHT (APPROX 30000 LBS ) AND RETURNED TO KLAX.  ACCOMPLISHED AUTOSLAT RESET.  CONFIRMED SLAT CONTROL ELECTRIC ACTUATOR WAS RESET.  ACCOMPLISHED AUTOSLAT TEST.  SYS OPS NORMAL IAW MM 27-85-01-2.
